# SDR UPS804371

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Le Rib
- Part number: 5770123
- Condition: Crack
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND RT WING LEADING EDGE RIBS, 3 EA CRACKED AT WS XFS 346,  XFS 397 UPPER, AND XFS 416 UPPER.  REPAIRED RIBS PER SRM 57-2-0.
